# SDR ALG2004F00010

- Difficulty date: February 29, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N198H
- Make and model: Bell 206B
- Aircraft serial: 3647
- Engine: Allsn 250C20B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031021
- Part serial: 3350
- Condition: Binding
- Location: Flt Controls
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PICKING UP TO A HOVER.  FIRST FLIGHT OF THE DAY, WHILE PICKING UP TO A HOVER FELT BINDING IN CYCLIC.  SET AIRCRAFT DOWN AND CHECKED FRICTION AND HYDRAULIC SWITCH, MADE SECOND ATTEMPT TO PICKUP TO A HOVER WITH SAME STIFFNESS IN CYCLIC.  SHUTDOWN AND NOTIFIED MAINTENANCE.  MAINTENANCE REMOVED RT CYCLIC SERVO AND INSTALLED RT SERVO.
